# SDR CALA2024091300629

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 78,688 hours, 34,120 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTS BRAKE SYS 1 FAULT DURING TAKE OFF ROLL CREW PERFORMED RESET FOR BRAKE SYS 1 FAULT PER THE QRH, BRAKE TEMPS DID NOT REACH THE OVERHEAT THRESHOLD, INSPECTION NOT REQUIRED PER AMM 05-51-16-200-001
